Facebook Instagram Twitter RSS Feed Back to top

A representation of skew effect algebras

In: Mathematica Slovaca, vol. 64, no. 5
Ivan Chajda

Details:

Year, pages: 2014, 1291 - 1297
Keywords:
residuated structure, skew residuated structure, effect algebra, skew effect algebra
About article:
It was shown by the author and R. Halaš that every effect algebra can be organized into a conditionally residuated structure. Skew effect algebras were introduced as a non-associative modification of effect algebras. Hence, there is natural question if a similar characterization by a certain residuated structure is possible. For this we use the so-called skew residuated structure introduced recently by the author and J. Krňávek. It is shown that this is really a suitable tool for the representation.
How to cite:
ISO 690:
Chajda, I. 2014. A representation of skew effect algebras. In Mathematica Slovaca, vol. 64, no.5, pp. 1291-1297. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0276-9

APA:
Chajda, I. (2014). A representation of skew effect algebras. Mathematica Slovaca, 64(5), 1291-1297. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0276-9
About edition: